# SDR AU980380

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172E
- Engine: Cont O300C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Arm
- Part number: 21935
- Condition: Broken
- Location: Nr 4 Cyl Int Vlv
- Stage of operation: CR
- Nature of condition: E, F
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4 CYLINDER INLET VALVE ROCKER ARM BROKEN AND PUSHROD BENT.   PART TC:  3,090.
